# SDR VNAA0708029

- Difficulty date: August 31, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 7,744 hours, 7,421 cycles
- Engine: Ge CF348C1
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE FUEL CAP MISSING ON CLIMBOUT.  CREW ELECTED TO RETURN TO TLH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND MEL'D THE FUEL CAP.  MAINTENANCE IN CLT REPLACED THE MISSING FUEL CAP, MEL WAS CLEARED.  AIRCRAFT WAS RELEASED FOR SERVICE.
